On polynomial rings over nil rings in several variables and the central closure of prime nil rings

M. Chebotar, W. F. Ke, P. H. Lee, E. R. Puczyłowski

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

We prove that the ring of polynomials in several commuting indeterminates over a nil ring cannot be homomorphically mapped onto a ring with identity, i.e. it is Brown-McCoy radical. It answers a question posed by Puczyłowski and Smoktunowicz. We also show that the central closure of a prime nil ring cannot be a simple ring with identity, solving a problem due to Beidar.

Original languageEnglish
Pages (from-to)309-322
Number of pages14
JournalIsrael Journal of Mathematics
Volume223
Issue number1
DOIs
Publication statusPublished - 2018 Feb 1

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On polynomial rings over nil rings in several variables and the central closure of prime nil rings'. Together they form a unique fingerprint.

Cite this